# SDR 2006UALA01633

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 17,258 hours, 7,433 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TEST FAILS WITH L FWD EPSU FAIL AND RIGHT SLIDE EMERGENCY FAIL MESSAGES. REAPPLIED SYSTEM POWER AND CHECKED CHARGING UNITS AND BATTERIES.  ALL OK.  RESEATED BATTERIES ON CHARGING UNITS.  EMERGENCY LIGHTING CHECKS OK.
